# SDR UALA2011011000147

- Difficulty date: January 9, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 83,023 hours, 10,013 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE CRACK IN RIGHT WING FIXED LEADING EDGE UPPER SKIN PANEL JUST INBOARD OF NR 3 ENG.  ACCOMPLISHED 250 DEG.  PREP REG REPAIR AND APPLIED NON CHROMATED COMPOSITE PRIMER.  NEEDS TOP COATED.
